Approximation Capability of TP model forms

Tikk, D. and Baranyi, Péter Zoltán and Patton, R. J. and Tar, J. (2004) Approximation Capability of TP model forms. Australian Journal of Intelligent Information Processing Systems (Vol. 8). pp. 155-163.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Anna Karola Szemereki
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20

Update Item Update Item